# SDR AALA202509255327

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 47,736 hours, 20,141 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Component: Elevator, Boeing
- Component part number: 183A010314
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT ELEVATOR INBOARD TRAILING EDGE SKIN TOP SIDE. ACCOMPLISHED BONDED REPAIR PER ESO 60243 AND CMM 55-20-17.
